# SDR MALA030557

- Difficulty date: December 13, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

UPON PUSHBACK ALL THE PASSENGERS OXYGEN MASKS DROPPED DOWN. MAINTENANCE REPLACED ALTITUDE SWITCH.
